| Model Number |
RLT231414 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
08/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis featuring c3® deployment system instructions for use, potential adverse events that may occur and/or require intervention include, but are not limited to, aortic dissection.
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular repair of a penetrating aortic ulcer using gore® excluder® aaa endoprosthesis featuring c3® deployment system.No complications or issues during procedure were reported, however, after the procedure the patient presented with chest pain and computed tomography (ct) was ordered which revealed a type b dissection in the descending aorta distal to the infrarenal graft.The dissection was not previously noted on ct scan or angiographic images.No additional interventions have been planned and it is not known what caused the post procedure dissection.The patient is being treated with blood pressure medications and is being monitored.